# SDR IPXA2025051229229

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 26,073 hours, 16,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHTING BATTERY FUNCTIONAL CHECK FAILED CAPACITY CHECK R&R EMERGENCY EVACUATION SLIDE IAW AMM 25-61-21. SLIDE LIGHTING FUNCTIONAL TEST GOOD.
